# SDR SWAA2022093047030

- Difficulty date: August 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE LH SIDEPLATE WL-155 LBL-21 BETWEEN STA 727D-727E WITH CORROSION AROUND FASTENER HOLES / [01] JOBCARD WILL BE ACCOMPLISHED IN TASKCARD #TTG8Q00EFAKS;[02] CORRECTION STEP 1: Z CHANNEL PN:146A7502-27 WILL BE REPLACED IN TASKCARD #TTG8Q00EFAKS;[03] VERIFIED STEPS 1 AND 2.;[04] STEP 3 ENTERED IN ERROR. THIS CARD WAS CLOSED IN ERRROR AND REGENERATED. SEE T/C TTG8Q00EMJQN FOR CORRECTIVE ACTION.
